Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 2324893, 9 pages
Research Article

Six-Point Subdivision Schemes with Cubic Precision

1School of Mathematics, Hefei University of Technology, Hefei 230009, China
2School of Computer and Information, Hefei University of Technology, Hefei 230009, China

Correspondence should be addressed to Zhi Liu

Received 10 July 2017; Revised 5 November 2017; Accepted 22 November 2017; Published 3 January 2018

Academic Editor: Dan Simon

Copyright © 2018 Jun Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Shi, Jieqing Tan, Zhi Liu, and Li Zhang, “Six-Point Subdivision Schemes with Cubic Precision,” Mathematical Problems in Engineering, vol. 2018, Article ID 2324893, 9 pages, 2018. doi:10.1155/2018/2324893